# SDR AALA201512029003

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 49,651 hours, 23,053 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664405
- Part serial: A6937
- Condition: Faulty
- Location: Zone 800
- Part time: 37,770 hours, 19,016 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT TEST GIVES ESPU LT EXTERNAL FAULT.  REPLACED FWD RT SLIDE RAFT IAW TASK CARD 26L00025011.
